On stochastic decomposition in the GI/M/1 queue with single exponential vacation

We consider a GI/M/1 queueing system in which the server takes exactly one exponential vacation each time the system empties. We derive the PGF of the stationary queue length and the LST of the stationary FIFO sojourn time. We show that both the queue length and the sojourn time can be stochastically decomposed into meaningful quantities. (c) 2005 Elsevier B.V. All rights reserved.
Publisher
ELSEVIER SCIENCE BV
Issue Date
2006-11
Language
ENG
Keywords

POLICY

Citation

OPERATIONS RESEARCH LETTERS, v.34, pp.706 - 712

ISSN
0167-6377
DOI
10.1016/j.orl.2005.11.006
URI
http://hdl.handle.net/10203/1342
Appears in Collection
NE-Journal Papers(저널논문)
Files in This Item
On Stochastic Decomposition in the GIM1 Queue with Single Exponential Vacation - final.pdf(180.9 kB)Download
  • Hit : 669
  • Download : 372
  • Cited 0 times in thomson ci
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡClick to seewebofscience_button
⊙ Cited 4 items in WoSClick to see citing articles inrecords_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0